# SDR UALA2011120606702

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,668 hours, 14,200 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE AT3.(1=CAPT,2=1ST OFF,3=1ST OBS).  CREW COMMENTS:  F/O'S O2 MASK VERY HARD TO HEAR.  SWITCHED WITH OBS MASK, NO HELP.  BOTH TESTED OKAY IN OBS POSITION.  REPLACED OXYGEN MASK PER AMM.
